Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Lucky, Or something Wrong.. Paragard and No bleeding

Posted by on Aug. 1, 2012 at 5:44 PM
  • 3 Replies
  • 104 Total Views

Ive had the Paragaurd for little over 2-3 months, and I was wondering if its normal not to bleed on it at all.. Alot of people say their main side effect is bleeding and I just havent.. So Im wondering if something may be wrong

by on Aug. 1, 2012 at 5:44 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
TeaHound
by on Aug. 7, 2012 at 6:26 PM
Yes, many women. Complain that their periods r worse too. If ur concerned, definitly talk to ur dr. If not, b grateful!!! :-)
I'm thinking abt getting a paragard, but I'm concerned abt the bad cramps and long periods i've had getting worse.
Posted on CafeMom Mobile
TeaHound
by on Sep. 16, 2012 at 1:28 PM
If u dont mind, what did it turn out to be?
Posted on CafeMom Mobile
sprime
by Group Admin on Sep. 18, 2012 at 11:42 PM

Yes, please update us! We need to learn from you!!!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)